# SDR CA140121006

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,659 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Valve
- Part number: 1183810021
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUELER HEARD KNOCKING NOISE WHILE FUELING LT WING.  AFTER INVESTIGATING PROBLEM FOUND THE FLOAT HAD BROKEN OFF THE FLOAT VALVE ASSY AND WAS FLOATING AROUND IN THE FUEL CELL.  REPLACED FLOAT VALVE ASSY WITH SERVICEABLE ASSY.
